MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

LUTRONIC CORPORATION CLARITY II LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number CLARITY II
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Field service engineer evaluated the device.Functional tests were performed but the issue could not be replicated.An o-ring was replaced as part of preventative maintenance.The patient received a minor burn which is an expected side effect of a laser treatment.Therefore it is not considered a serious injury.This report is being submitted as a malfunction report due to the possibility of recurrence.
 
Event or Problem Description
Patient was being treated for laser hair removal on her chin with 1064nm ndyag laser.While laser was firing, cryogen function stopped firing.This resulted in minor 1st degree thermal burn and was treated with silvadene cream.

Brand Name
CLARITY II LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUTRONIC CORPORATION
219 sowon-ro, deogyang-gu
goyang-si, geonggi-do 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
219 sowon-ro
deogyang-gu
goyang-si, geonggi-do 10534
KS   10534
Manufacturer Contact
haewon park
19 fortune dr.
billerica, MA 01821
8885887644
MDR Report Key15472808
Report Number3021199089-2022-00002
Device Sequence Number11471192
Product Code GEX
UDI-Device Identifier08809447652542
UDI-Public(01)08809447652542
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment,Patient Monitoring
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLARITY II
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American